Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 3, Pages 175-186
http://dx.doi.org/10.1155/S104895339100014X

On the distribution of the number of vertices in layers of random trees

1Case Western Reserve University, Cleveland, Ohio, USA
22410 Newbury Drive, Cleveland Heights 44118, OH, USA

Received 1 May 1991; Revised 1 June 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lajos Takács, “On the distribution of the number of vertices in layers of random trees,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 3, pp. 175-186, 1991. https://doi.org/10.1155/S104895339100014X.